A 37-year-old member asked:
Disclaimer

Can someone die if overdosed on cephalexin?

1 doctor answer
Dr. Martin Raff
55 years experience in Infectious Disease
Doubt tt: Anything is possible but this is a very benign drug with few human toxicities beyond allergic reactions.
Answered on May 20, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 41-year-old member asked:
Dr. Hunter Handsfield
52 years experience in Infectious Disease
Probably nothing: Cephalexin is a very safe antibiotic. Even a giant overdose is not likely to be harmful.
A 37-year-old member asked:
Dr. Martin Raff
55 years experience in Infectious Disease
Hard to overdose: Cephalexin (at what strength?) is very hard to overdose on. Would not worry about the two doses you took and just follow directions from now on.
A 36-year-old male asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Cephalexin overdose: An overdose occurs when an excessive / dangerous dose of a drug / substance is used. "Overdose symptoms may include nausea, vomiting, stomach pain, di ... Read More
A 43-year-old member asked:
Dr. James Ferguson
45 years experience in Pediatrics
Not considered toxic: Like many foreign proteins we ingest this antibiotic is essentially nontoxic. In large quantities it can certainly cause gastrointestinal problems by ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month